# SDR DXTA2025043003254

- Difficulty date: April 27, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N685QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605650
- Aircraft time: 14,962 hours, 11,461 cycles
- System (JASC): 2700 · Flight Control System
- Part: Yoke
- Condition: Multiple Fail
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN CONTROL YOKE MAKES GRINDING NOISE WHEN ROLLED LT & RT. CAN ALSO FEEL BINDING/GRINDING. RIGHT SIDE IS SMOOTH BUT CAN STILL HEAR THE GRINDING.   REMOVED DAMAGED SHAFT & INSTALLED NEW SHAFT IAW AMM 27-10 04 WITH NO DEFECTS NOTED. REMOVED DAMAGED DRUM ASSEMBLY LT. & INSTALLED NEW DRUM ASSEMBLY LT. IAW AMM 27-10-04 WITH NO DEFECTS. AILERON COCKPIT/FAIRING CABLE ADJUSTMENT/TEST ACCOMPLISHED IAW AMM 27-10-00  NO DEFECTS. 20 LBS AT 56Â° F. REMOVED DAMAGED COVER ASSEMBLY-AFT & INSTALLED REPAIRED IAW AMM 27-10-04 NO DEFECTS. REMOVED DAMAGED STOP ASSEMBLY- LT CONTROL COLUMN & INSTALLED REPAIRED IAW AMM 27-10-04 NO DEFECTS. REMOVED DAMAGED CONTROL WHEEL LT. & INSTALLED NEW CONTROL WHEEL IAW AMM 27-10-05  NO DEFECTS. REMOVED CONTROL WHEEL SWITCHES FROM DAMAGED CONTROL WHEEL & INSTALLED INTO NEW CONTROL WHEEL IAW AMM 27-10-05 NO DEFECTS. INTERPHONE/MICROPHONE SWITCH OPS CHECK IAW AMM 23-80-01 NO DEFECTS. AUTOPILOT WHEEL STEERING DISCONNECT SWITCH OPS CHECK IAW AMM 27-10-05 NO DEFECTS. TOUCH CONTROL STEERING SWITCH OP CHECK IAW AMM 27-10-05 NO DEFECTS. ELEVATOR ELECTRIC TRIM SWITCH OP CHECK IAW AMM 22-1 5-00 & 27-32-04 NO DEFECTS. TRANSPONDER IDENTIFICATION SWITCH OP CHECK IAW AMM 23-80-01 NO DEFECTS. CAPTAINS CONTROL COLUMN & WHEEL/YOKE ASSEMBLY OPS NORMAL.
